# SDR CA110721011

- Difficulty date: July 20, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cndair CL6013A
- Engine: Ge CF34*
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING A TRAINING FLT, AFTER LANDING WHILE SLOWING BELOW 100 KNOTS, AS THRUST REVERSERS DEPLOYED, THE ACFT PITCHED UP AND BECAME AIRBORNE.  AFTER TOUCHING DOWN AGAIN, THE ACFT BOUNCED AND ROLLED TO THE RT.  THE RT WING TIP THEN CONTACTED THE RUNWAY.  THERE WERE NO REPORTS OF INJURIES, HOWEVER THERE WAS SOME DAMAGE TO THE RT WING/WINGLET FAIRING AND THE RT AILERON.
